MathSciNet Relay Station
MathSciNet bibliographic data
MR1698745 05C85
Fischer, Eldar Variants of the Hajnal-Szemerédi theorem. J. Graph Theory 31 (1999), no. 4, 275–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement